Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Aug 20, 2013, 7:28 PM PDT for Storey County, Washoe County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2013, 7:28 PM PDT (02:28 UTC)
- Expired
- Aug 20, 2013, 10:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 20 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 2.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 3144 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748 WGUS55 KREV 210228 FFWREV NVC029-031-210530- /O.NEW.KREV.FF.W.0023.130821T0228Z-130821T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RENO NV 728 PM PDT TUE AUG 20 2013 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN STOREY COUNTY IN WESTERN NEVADA... SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 1030 PM PDT * AT 722 PM PDT...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL CONTINUED ALONG I-80 BETWEEN RENO AND FERNLEY AND HILLS SURROUNDING I-80. FLASH FLOODING AND ROCK SLIDES ARE POSSIBLE. * THE WARNED AREA INCLUDES INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 21 AND 36. A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. PEOPLE IN FLOOD PRONE AND LOW LYING AREAS SHOULD MOVE TO HIGHER GROUND. DO NOT ATTEMPT TO CROSS SWIFT FLOWING WATER BY FOOT OR AUTOMOBILE. LAT...LON 3966 11967 3968 11945 3949 11938 3950 11970 $$ HOHMANN
2 follow-up statements
800 WGUS75 KREV 210333 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 833 PM PDT TUE AUG 20 2013 NVC029-031-210530- /O.CON.KREV.FF.W.0023.000000T0000Z-130821T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STOREY NV-WASHOE NV- 833 PM PDT TUE AUG 20 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM PDT FOR SOUTH CENTRAL WASHOE AND NORTHERN STOREY COUNTIES... AT 830 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH MODERATE RAIN NEAR I-80 BETWEEN RENO AND FERNLEY. THESE STORMS WERE MOVING VERY LITTLE. ROCK SLIDES WILL BE POSSIBLE NEAR STEEP TERRAIN. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DERBY DAM AND HILLS SURROUNDING I-80. * THE WARNED AREA INCLUDES INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 21 AND 36. A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. DO NOT ATTEMPT TO CROSS SWIFT WATERS BY FOOT OR AUTOMOBILE. LAT...LON 3966 11967 3968 11945 3949 11938 3950 11970 $$ HOHMANN
268 WGUS75 KREV 210521 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 1021 PM PDT TUE AUG 20 2013 NVC029-031-210531- /O.EXP.KREV.FF.W.0023.000000T0000Z-130821T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STOREY NV-WASHOE NV- 1021 PM PDT TUE AUG 20 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM PDT FOR SOUTH CENTRAL WASHOE AND NORTHERN STOREY COUNTIES... THE THREAT FOR CONTINUED FLASH FLOODING HAS DIMINISHED. REMEMBER THAT MINOR FLOODING OR RUNOFF MAY CONTINUE IN LOW SPOTS FOR SEVERAL HOURS. LAT...LON 3966 11967 3968 11945 3949 11938 3950 11970 $$ HOHMANN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 2:46 PM PDT, 4 hours 42 minutes earlier.
Area forecast discussion, Aug 20, 2:46 PM PDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 246 PM PDT TUE AUG 20 2013 .SYNOPSIS... AN UPPER LEVEL LOW OFF THE CALIFORNIA COAST WILL TRACK ACROSS NORTHERN CALIFORNIA OVER THE NEXT FEW DAYS. THIS WILL PROVIDE A THREAT FOR THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE REGION WEDNESDAY INTO THURSDAY. THIS LOW WILL THEN MOVE NORTH ACROSS OREGON LATE THURSDAY AND DECREASE THE CHANCE FOR SHOWERS AND STORMS. FROM FRIDAY THROUGH EARLY NEXT WEEK, DRIER CONDITIONS AND NEAR NORMAL TEMPERATURES ARE EXPECTED. && .SHORT TERM... AN UPPER LOW OFF THE CENTRAL CALIFORNIA COAST IS SLOWLY TRACKING NORTHWARD THIS AFTERNOON. WATER VAPOR SATELLITE IS SHOWING A DRY SLOT CROSSING INTO CALIFORNIA AND WESTERN NEVADA. THIS HAS DELAYED THE ONSET OF CONVECTION THIS AFTERNOON BUT WITH CLEARER CONDITIONS AND SIGNS OF MOISTURE RECOVERY ON THE MAMMOTH LAKES GPS IPW SENSOR, DO EXPECT HEATING TO POP SHOWERS AND STORMS BY LATE AFTERNOON AND INTO EARLY EVENING. THESE STORMS HAVE THE POTENTIAL TO PRODUCE STRONG OUTFLOW WINDS AND LOCALIZED AREAS OF HEAVY RAINFALL. ON WEDNESDAY, MOISTURE WILL REMAIN WELL ABOVE NORMAL FOR THIS TIME OF YEAR WITH COLUMN MOISTURE APPROACHING 1 INCH. THIS IS AROUND 3 STANDARD DEVIATIONS ABOVE NORMAL. THE APPROACHING LOW WILL PRODUCE BETTER FORCING ALOFT TO TAP INTO AMPLE MOISTURE AND WIDESPREAD INSTABILITY (L.I.~ -3, HLTT~34, CAPES APPROACHING 1000J/KG). THIS WILL PROVIDE OUR BEST CHANCES FOR WIDESPREAD SHOWERS AND STORMS WHICH MAY BECOME SEVERE WITH HEAVY RAINFALL AND LOCALIZED FLASH FLOODING, HAIL, STRONG WIND GUSTS, AND FREQUENT LIGHTNING. WINDS ALOFT WILL BE SWIFT SO EXPECTING QUICK STORM MOTIONS, BUT THE MAIN FLASH FLOOD THREAT WILL COME IN THE FORM OF TRAINING STORMS AND POSSIBLE BACK-BUILDING DEVELOPMENT. THE BEST AREA FOR DEVELOPMENT ON WEDNESDAY WILL BE ALONG THE SIERRA AND WESTERN NEVADA NORTH OF HIGHWAY 50. THERE IS GOOD POTENTIAL FOR THESE SHOWERS AND STORMS TO CONTINUE OVERNIGHT AND INTO THURSDAY MORNING AS THE CORE OF THE LOW PUSHES ACROSS NORTHERN CALIFORNIA PROVIDING DIVERGENCE ALOFT AND JET SUPPORT ACROSS NE CA AND NW NEVADA. ON THURSDAY, THE LOW PUSHES ACROSS NORTHERN CALIFORNIA AND WILL PROVIDE ADDITIONAL CHANCES FOR SHOWERS AND STORMS WITH HEAVY RAINFALL MAINLY ACROSS FAR NORTHEAST CALIFORNIA AND NORTHWEST NEVADA THURSDAY AFTERNOON. DRIER AIR AND BREEZY CONDITIONS WILL PREVAIL ACROSS THESE AREAS AS THE LOW PUSHES INTO SOUTHERN OREGON BY THURSDAY EVENING. FUENTES .LONG TERM...FRIDAY THROUGH TUESDAY... DRIER SOUTHWEST FLOW RETURNS FRIDAY AS A TROUGH SETS UP OFF THE PACIFIC NORTHWEST COAST WITH A RIDGE OVER DESERT SOUTHWEST AND SOUTHERN PLAINS. WITH STRONG RIDGING REMAINING WELL EAST OF THE REGION, HIGH TEMPERATURES WILL STAY WITHIN A FEW DEGREES OF AVERAGE THROUGH EARLY NEXT WEEK. WINDS SHOULD KICK UP IN THE AFTERNOON AND EVENING TO RATHER TYPICAL SUMMER VALUES WITH PEAK GUSTS 25-30 MPH. AS FAR AS THE POTENTIAL FOR MOISTURE RETURN EARLY NEXT WEEK, MOST MODELS/ENSEMBLES NOW IMPLY THAT MOISTURE WOULD BE KEPT SOUTH AND EAST OF THE SIERRA AND WESTERN NEVADA AS DRY SOUTHWEST FLOW ALOFT PREVAILS. THEREFORE, THE PROBABILITY FOR PRECIPITATION/THUNDERSTORMS REMAINS VERY LOW THROUGH THE LONG TERM FORECAST. SNYDER && .AVIATION... AN UPPER LOW WILL PROVIDE A THREAT FOR SHOWERS AND THUNDERSTORMS ACROSS ALL TERMINALS THROUGH WEDNESDAY NIGHT. SHOWERS AND STORMS THIS AFTERNOON WILL DEVELOP AFTER 22Z ACROSS SIERRA TERMINALS, THEN DIMINISH AFTER SUNSET. KRNO/KCXP COULD SEE TSRA AFT 00Z WITH VCSH THRU ABOUT 06Z. WEDNESDAY WILL SEE THE BEST POTENTIAL FOR WIDESPREAD TSRA ACROSS THE SIERRA AND WESTERN NEVADA WITH STORMS POSSIBLY DEVELOPING BY LATE WED MORNING IN THE SIERRA. THE STRONGER STORMS ON WED WILL PRODUCE HEAVY RAIN, HAIL, OUTFLOW WINDS TO 45 KTS, PERIODS OF MVFR/IFR CONDITIONS, AND HIGHER TERRAIN OBSCURATION. FUENTES && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Aug 20, 2:55 PM PDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 255 PM PDT TUE AUG 20 2013 CAZ070>073-NVZ001>005-211300- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 255 PM PDT TUE AUG 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS IN THE SIERRA... WESTERN NEVADA...AND NORTHEAST CALIFORNIA. STRONGER STORMS MAY PRODUCE HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 50 MPH. A FEW STORMS MAY LAST INTO THE LATE EVENING ESPECIALLY IN THE NORTHERN SIERRA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE ON WEDNESDAY. ABUNDANT MOISTURE AND SIGNIFICANT INSTABILITY WILL INCREASE THE CHANCES FOR SEVERE STORMS WITH LARGE HAIL AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE ACCORDING TO STANDARD OPERATING PROCEDURE. REPORTS OF SEVERE WEATHER ARE ALSO WELCOME BY POSTING TO THE NATIONAL WEATHER SERVICE RENO FACEBOOK PAGE...OR ON TWITTER USING...AT NWSRENO. FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 20, 6:07 PM PDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 607 PM PDT TUE AUG 20 2013 NVZ003-210145- GREATER RENO-CARSON CITY-MINDEN AREA- 607 PM PDT TUE AUG 20 2013 ...STRONG THUNDERSTORM MOVING ACROSS NORTH VALLEYS... AT 601 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SPARKS...AND MOVING NORTHEAST AT 10 MPH. TORRENTIAL RAIN...SMALL HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 645 PM PDT INCLUDE...RENO...SPANISH SPRINGS...SPARKS...SUN VALLEY...NWS RENO AND GOLDEN VALLEY. * THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 12 AND 16 AND PYRAMID HIGHWAY. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL IS THE PRIMARY IMPACT AND WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. LOCALIZED STREET FLOODING IS POSSIBLE ESPECIALLY WHERE DRAINAGE IS POOR. && LAT...LON 3961 11987 3965 11967 3953 11969 3953 11984 TIME...MOT...LOC 0105Z 235DEG 9KT 3957 11977 HOHMANN
Local storm report, Aug 20, 6:10 PM PDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
610 PM PDT TUE AUG 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 E SOUTH LAKE TAHOE 38.94N 119.95W
08/20/2013 E0.88 INCH EL DORADO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED HEAVY RAIN AND ESTIMATED NICKEL
SIZE HAIL IN SOUTH LAKE TAHOE NEAR SKI RUN AND PIONEER
STREET.
0605 PM HEAVY RAIN 4 W RENO 39.54N 119.89W
08/20/2013 E0.00 INCH WASHOE NV TRAINED SPOTTER
HEAVY RAIN, PONDING AND URBAN FLOODING REPORTED ON N
MCCARRAN BLVD WEST OF SUTRO ST.
&&
JKIELHORSpecial weather statement, Aug 20, 6:34 PM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
634 PM PDT TUE AUG 20 2013
NVZ004-210230-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
634 PM PDT TUE AUG 20 2013
...STRONG THUNDERSTORM OUTFLOW MOVING THROUGH CHURCHILL COUNTY...
AT 634 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LARGE THUNDERSTORM OUTFLOW ALONG A LINE EXTENDING FROM 5 MILES
EAST OF DERBY DAM TO 5 MILES SOUTHEAST OF LAHONTAN RESERVOIR...AND
MOVING NORTHEAST AT 25 MPH.
STRONG GUSTY WINDS TO 50 MPH...WILL OCCUR WITH THIS THUNDERSTORM
OUTFLOW. IN ADDITION...A FEW THUNDERSTORMS WILL DEVELOP WHICH WILL
BRING HEAVY RAIN...FREQUENT LIGHTNING...AND HAIL UP TO THE SIZE OF
NICKELS.
* LOCATIONS AFFECTED THROUGH 730 PM PDT INCLUDE...HAZEN...LAHONTAN
RESERVOIR...JUNCTION US 50 AND NV 117 (SHECKLER CUTOFF) AND
BATTLEGROUND POINT.
* THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
48 AND 73.
THE OUTFLOW AND DEVELOPING THUNDERSTORMS WILL AFFECT TRAVELERS ON
INTERSTATE 80...HIGHWAY 50...AND HIGHWAY 95 BETWEEN FALLON AND
LOVELOCK. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH
RAPID VISIBILITY REDUCTIONS POSSIBLE IN BLOWING DUST. HEAVY RAINFALL
WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY
RAIN AND TURN ON YOUR HEADLIGHTS.
&&
LAT...LON 3993 11896 3973 11860 3939 11898 3950 11916
3967 11928
TIME...MOT...LOC 0126Z 227DEG 14KT 3961 11934 3940 11901
SNYDERLocal storm report, Aug 20, 6:43 PM PDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
643 PM PDT TUE AUG 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 7 NE SPANISH SPRINGS 39.75N 119.63W
08/20/2013 E0.25 INCH WASHOE NV TRAINED SPOTTER
SMALL HAIL MIXED WITH HEAVY RAIN. 0.09 INCHES RAINFALL IN
10 MINUTES REPORTED IN PALOMINO VALLEY.
&&
JKIELHORLocal storm report, Aug 20, 7:02 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
702 PM PDT TUE AUG 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY RAIN 1 S STAGECOACH 39.36N 119.37W
08/20/2013 E0.00 INCH LYON NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED THUNDERSTORM ALONG HIGHWAY 50
NEAR STAGECOACH VALLEY WITH WATER DRAINING ACROSS
HIGHWAY. SOME STANDING WATER ALONG ROAD.
0647 PM DUST STORM 1 SW HAZEN 39.56N 119.07W
08/20/2013 CHURCHILL NV TRAINED SPOTTER
3 1/2 TO 4 MILE EAST OF FERNLEY, TRAINED SPOTTER REPORTED
THUNDERSTORM OVERHEAD, NO RAIN. BLOWING DUST TO SOUTH
WITH 1 MILE VISIBILITY.
0648 PM DUST STORM 8 W FALLON 39.48N 118.93W
08/20/2013 CHURCHILL NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED 1/4 MILE IN BLOWING DUST AND
SAND.
&&
JKIELHORLocal storm report, Aug 20, 7:17 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
717 PM PDT TUE AUG 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HEAVY RAIN 5 NE RENO 39.55N 119.70W
08/20/2013 E0.00 INCH WASHOE NV TRAINED SPOTTER
THUNDERSTORM, WINDS ESTIMATED AT 40 MPH AND HEAVY RAIN
REPORTED 1 BLOCK NORTH OF DANDREA GOLF COURSE. URBAN
FLOODING.
0712 PM DUST STORM 3 N FERNLEY 39.60N 119.24W
08/20/2013 LYON NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED THUNDERSTORM, LIGHT RAIN, WINDS
ESTIMATED AT 45 MPH AND 1/4 MILE IN BLOWING DUST.
&&
JKIELHORThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 5:03 PM PDT | Special Weather Statement | REV | 27 min | |
| Aug 20, 5:29 PM PDT | Special Weather Statement | REV | Storey | 46 min |
| Aug 20, 5:39 PM PDT | Special Weather Statement | REV | Storey | 36 min |
| Aug 20, 6:07 PM PDT | Special Weather Statement | REV | Storey | 38 min |
| Aug 20, 6:23 PM PDT | Areal Flood Advisory | REV | Lyon, Storey | 112 min |
| Aug 20, 6:34 PM PDT | Special Weather Statement | REV | 56 min | |
| Aug 20, 6:51 PM PDT | Areal Flood Advisory | REV | Storey, Washoe | 114 min |
| Aug 20, 7:50 PM PDT | Special Weather Statement | REV | Pershing | 55 min |
| Aug 20, 8:26 PM PDT | Special Weather Statement | REV | Pershing | 64 min |
| Aug 20, 9:36 PM PDT | Special Weather Statement | REV | Churchill, Pershing | 54 min |
| Aug 21, 2:28 AM PDT | Flash Flood Watch | REV | Churchill, Douglas, Lyon, Pershing, Storey, Washoe | 16 hr |
| Aug 21, 12:25 PM PDT | Special Weather Statement | REV | 65 min | |
| Aug 21, 1:13 PM PDT | Special Weather Statement | REV | 32 min | |
| Aug 21, 1:37 PM PDT | Severe Thunderstorm Warning | REV | Mineral | 38 min |
| Aug 21, 2:46 PM PDT | Severe Thunderstorm Warning | REV | Mineral | 44 min |
| Aug 21, 4:04 PM PDT | Special Weather Statement | REV | Washoe | 56 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.